# SDR ASAA2025042857630

- Difficulty date: April 28, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 63,691 hours, 19,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER ISLE AFT- "EXIT/SALIDA" SIGN BECAME DETACHED. GROUNDED - YES. SNAPPED LENS BACK INTO POSITION. LENS REMAINS SECURE. REF AMM 33-51-01.
